# SDR UIEA2015091500530

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 55,712 hours, 40,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP SUPPORT, OTBD RIB NR 2 HOLE OF THE ROTARY ACTUATOR MOUNT, HAS A HFEC INDICATION.  REPAIRED DEFECTIVE HOLE IN THE NR 8 FLAP SUPPORT OTBD RIB IAW REA 47172REA11.
